| Model Number |
030452 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/16/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during laparoscopic wedge segmental resection procedure, the device fired, however there was "blue and y ellow fragments" break off from the reload.A new reload was used to resolve the issue.There was no patient injury.